Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

19 Publikationen

2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937102
Finkelshtein D, Kondratiev Y, Lytvynov E, Oliveira MJ, Streit L (2019)
Sheffer homeomorphisms of spaces of entire functions in infinite dimensional analysis.
Journal of Mathematical Analysis and Applications 479(1): 162-184.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935389
Finkelshtein D, Kondratiev Y, Tkachov P (2019)
Doubly nonlocal Fisher-KPP equation: Speeds and uniqueness of traveling waves.
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 475(1): 94-122.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934597
Barraza Martinez B, Denk R, Hernandez Monzon J, Kammerlander F, Nendel M (2019)
Regularity and asymptotic behavior for a damped plate-membrane transmission problem.
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 474(2): 1082-1103.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2934596
Cordero F, Moehle M (2019)
On the stationary distribution of the block counting process for population models with mutation and selection.
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 474(2): 1049-1081.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934107
Ferrari G (2019)
On a class of singular stochastic control problems for reflected diffusions.
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 473(2): 952-979.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2933908
Diening L, Scharle T, Schwarzacher S (2019)
Regularity for parabolic systems of Uhlenbeck type with Orlicz growth.
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 472(1): 46-60.
PUB | DOI | WoS | arXiv
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2932420
Ma T, Zhu R (2018)
Wong-Zakai approximation and support theorem for SPDEs with locally monotone coefficients.
Journal of Mathematical Analysis and Applications 469(2): 623-660.
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2905953
Hansen W, Netuka I (2016)
Scaling invariant Harnack inequalities in a general setting.
Journal of Mathematical Analysis and Applications 444(2): 980-999.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2679627
Röckner M, Zhu R, Zhu X (2014)
A note on stochastic semilinear equations and their associated Fokker-Planck equations.
Journal of Mathematical Analysis and Applications 415(1): 83-109.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2606491
Manoussos A (2014)
Coarse topological transitivity on open cones and coarsely J-class and D-class operators.
Journal of Mathematical Analysis and Applications 413(2): 715-726.
PUB | DOI | WoS | arXiv
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2548344
Lin Q (2013)
Local time and Tanaka formula for the G-Brownian motion.
Journal Of Mathematical Analysis And Applications 398(1): 315-334.
PUB | DOI | WoS | arXiv
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2493091
Barbu V, Da Prato G, Röckner M (2012)
Finite time extinction of solutions to fast diffusion equations driven by linear multiplicative noise.
Journal of Mathematical Analysis and Applications 389(1): 147-164.
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1588794
Costakis G, Hadjiloucas D, Manoussos A (2010)
On the minimal number of matrices which form a locally hypercyclic, non-hypercyclic tuple.
Journal of Mathematical Analysis and Applications 365(1): 229-237.
PUB | DOI | WoS | arXiv
 
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1594788
El Mabrouk K, Hansen W (2007)
Nonradial large solutions of sublinear elliptic problems.
Journal of Mathematical Analysis and Applications 330(2): 1025-1041.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2913539
Diening L, Růžička M (2004)
Integral operators on the halfspace in generalized Lebesgue spaces $L^{p(\cdot)}$. II.
Journal of Mathematical Analysis and Applications 298(2): 572-588.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2913540
Diening L, Růžička M (2004)
Integral operators on the halfspace in generalized Lebesgue spaces $L^{p(\cdot)}$. I.
Journal of Mathematical Analysis and Applications 298(2): 559-571.
PUB | DOI | WoS
 
2003 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1609415
Du WH, Beyn W-J (2003)
The numerical approximation of center manifolds in Hamiltonian systems.
Journal of Mathematical Analysis and Applications 288(1): 28-46.
PUB | DOI | WoS
 
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1625296
Elsner L, Han L, Koltracht I, Neumann M, Zippin M (1998)
On a polygon equality problem.
Journal of Mathematical Analysis and Applications 223(1): 67-75.
PUB | DOI | WoS
 
1986 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1776804 OA
Trockel W (1986)
On uniform local dispersion on a family of G-orbits.
Journal of Mathematical Analysis and Applications 118(1): 173-179.
PUB | PDF | DOI | WoS
 

Filter und Suchbegriffe

issn=0022-247X

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: bio1

Export / Einbettung